Медицинская библиотека · Journal of drugs in dermatology : JDD · 2008
Severe cutaneous adverse drug reaction due to fluconazole.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.
Для цитирования: Lester Laura J Umstattd, Brantley Julie S, Kelso Rebecca L, Kelly Brent C, Petitt Mathew S, Wilkerson Michael G. Severe cutaneous adverse drug reaction due to fluconazole.. Journal of drugs in dermatology : JDD. 2008.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.